# SDR A6WA200360033

- Difficulty date: August 31, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N292UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Spring
- Part number: HC323L0015002
- Condition: Broken
- Location: Nlg Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RIGHT WHEEL BRAKE, SPRING BROKEN.  MAINTENANCE REMOVED AND REPLACED BROKENS SPRING GUIDE TUBE, SPRING AND REPAIRED DAMAGE TO THE CEILING OVER NLG BAY.  (M)
